T Nation

Questions on Post Cycle Therapy


#1

hi guys,
I am on my first cycle of test e, i have been on for 10 weeks. I have Clomid and novaldex. My last injection of the cycle was about a week ago i started to feel
pain in my nipples and panicked so i started the novaldex and the clomid. However i fear that the test e is not out of my system. What effects would this have on my pct and what would you recommend i do? any advice would help, i am new to this and was given bad instructions by a "friend" so please get back to me.


#2

[quote]Coltsfan1868 wrote:
hi guys,
I am on my first cycle of test e, i have been on for 10 weeks. I have Clomid and novaldex. My last injection of the cycle was about a week ago i started to feel
pain in my nipples and panicked so i started the novaldex and the clomid. However i fear that the test e is not out of my system. What effects would this have on my pct and what would you recommend i do? any advice would help, i am new to this and was given bad instructions by a “friend” so please get back to me. [/quote]